A Woonsocket man has been charged with Cruelty to or Neglect of a Child after he had to be revived with four doses of Narcan.
According to North Smithfield police, on Friday first responders were dispatched to the area of Victory Highway and North Main Street for a possible overdose. Responders found Michael Krajczynski was gurgling behind the wheel when officers had arrived on scene. After one dose of Narcan, Krajczynski turned blue and appeared to stop breathing. Three more doses were needed before Krajczynski became conscious and alert. He was taken to Landmark Medical Center for evaluation.
During this time, Police found a small child, about 18 months old, in the back seat. The child was rempved from the back seat, DCYF was contacted, and the child was later released at the scene to his mother.
According to police, Krajczynski went to North Smithfield police headquarters on Saturday and stated that he’d taken two white pills that he thought were OxyContin while he was behind the wheel with the small child in the back seat. Krajczynski told them that he began to feel strange about 10 minutes after taking the pills and pulled over. He told them he’d been experiencing shoulder pain but wasn’t currently taking prescribed medication for it and that he had made a bad decision.
Krajczynski will be arraigned August 30th.